# SDR SWAA2020111830761

- Difficulty date: November 16, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,034 hours, 30,915 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 1328
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUAL FUEL BURN GREATER THAN PLANNED BY 600 LBS NO OVERWEIGHT LANDING.  ACCOMPLISHED FUEL SUMPING, PER MT 712-11-10, NO CONTAMINATION FOUND.  ACCOMPLISHED FUEL QTY BITE, PER FIM 28-41 TASK 801, NO DEFECTS NOTED.  ACCOMPLISHED FUEL QTY CHECK AT NR 1 AND NR 2 TANKS WITH FUEL STICKS COMPARED TO COCKPIT INDICATION AND FOUND WITHIN LIMITS.  CHECKED CENTER TANK PROBES, PER AMM 28-41-21, NO DEFECTS NOTED.  REMOVED AND REPLACED FUEL QTY PROCESSOR, PER AMM 28-41-81.  OPERATIONS CHECK GOOD, REF SAM 767 NR H23635 FOR OTHER SIGN OFFS.  POS ONLY TAG 756646-P/N OFF/ON: 30128-03 S/N OFF: 1328 S/N ON: 1662.
